# SDR CA130416013

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C-99
- Engine: Pwa PT6A36
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Damaged
- Location: Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE WAS SHUTDOWN DUE TO TORQUE FLUCTUATION AND OIL PRESSURE DROP. THE ON GROUND TROUBLESHOOTING FOUND A CRACKED FLARE ON THE OIL LINE AT THE TORQUE TRANSMITTER. THE PART WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
